# SDR YENA2025012200099

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 61,715 hours, 21,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#240, NAS-MCO. 'L2 DOOR ARMING/DISARMING LEVER HAS VERY LITTLE TENSION AND DROPS DOWN AUTOMATICALLY WHEN IN THE UP POSITION; REMOVED AND REPLACED L2 DOOR ARMING CABLE EYE ROD END BOTTOM DOOR IAW AMM 52-13-22. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THE MOMENT.'
